Jump to content

introduction


[kn...]

Recommended Posts

I am looking for support during my taper from Clonazepam. I was at 3mg daily about 2 months ago, and am now down to 1.25mg daily and hitting some rough patches. My psychiatrist is having me try Lyrica to help the transition. I was initialy on a small dose of Xanax, 0.5mg, at bed time for 10+ years. This winter I had some marital issues and my MD slowly increased my Xanax to 3mg daily. This was eventually changed to Clonazepam because it is longer acting.
Link to comment
Share on other sites

Hi knutehuso,

Welcome to BB's!!  You found a great and safe place to complete your taper off of K and have support though it too.Congrats on getting down as far as you have, and members of the team will be chiming in soon to give you the help you are looking for.

Blessings,

itzsweird

 

Link to comment
Share on other sites

Hello knutehuso, Welcome to BenzoBuddies!

 

I would like to congratulate you on working your way down to 1.25 mg.  How long did it take you to get from 3 to 1.25 mg?  Hopefully you didn't move too fast. The standard recommendation is 10% cuts every 1 to 2 weeks.

 

Clonazepam should be easier for you to taper from, you won't experience the strong interdose withdrawals like with Xanax but the general withdrawals from tapering can still be pretty harsh.  If dry cut tapering with klonopin becomes too difficult there are other options they may work better for you.

 

Can you currently share your tapering schedule with us?  

Any symptoms that are really bothersome?

 

The buddies in this forum have lots of support to offer and will answer any questions that you have,

 

Crono

Link to comment
Share on other sites

[be...]

knutehuso,

 

Welcoming you to BB's.

 

Congrats on tapering down as far as you have  :thumbsup: That's an achievement itself.

The withdrawal from the Clonazepam can be  harsh, as Crono pointed out.

However, as you know Clonazepam has a longer half-life than Xanax (Alprazolam), and yes it can be smoother..

as you could have had Inter-Dose withdrawal between your doses, tapering the Xanax.

 

You will find plenty of support here.

Glad you found us.

 

Sigma.

 

Link to comment
Share on other sites

Hi knutehuso

 

Wow, you've done great to get down from 3mg to 1.25 in just a couple months! Glad to see you found us, many members are in the same boat. Withdrawal can be uncomfortable but you can get through it!

 

Welcome to BenzoBuddies  :)

 

 

 

Link to comment
Share on other sites

Welcome to Benzo Buddies knutehuso,

 

You've done a tremendous job of going from 3 mgs to 1.25Mgs.http://i1132.photobucket.com/albums/m575/maxmoo/Funny%20Pics/Decor%20Smileys/clap1.gif

 

I wanted to let you know that you may need to taper the Lyrica as well once you have finished your clon taper, since it can cause withdrawal symptoms similar to benzos.

 

We're glad to have you, and feel free to ask questions.

Link to comment
Share on other sites

Welcome,

 

You have done an amazing job getting so low... I would not jump at .125 if that's what you are thinking.

What I did was get a prescription for a .125 wafer that dissolves in your mouth, I went all the way down to .03 (cut it 4 ways) and then jumped.

At least for me, I believe it helped to smooth things out.

 

You will heal! We are here to support you!

Link to comment
Share on other sites

I am having a bad week! My MD is basically trying to taper 0.25mg per off of my Klonopin per week. This week has been bad. I have had the worst withdrawl symptoms yet. I went to my psychiatrist twice and she doesn't think it's the Klonopin causing the anxiety. She is having me try the Lyrica, 25mg 3 x daily, but it kind of messes my head up.I think it does do some help, but I am not sure if I can handle the side effects. As of today,I took a step backwards. I took 0.5mg of K at 7a, 2 25 mg Lyrica soon after, 0.5mg of K at 230p, went for a 3 mile run to chill me out, which it did, now I am waiting to see if the beast comes back before my 9p dose of Klonopin @ 0.25mg. Is my DR going to fast? I was down to 1mg of Klonopin for 2 days and coudn't handle it.
Link to comment
Share on other sites

Yes it could be too fast. .25 of Klonopin is about the same as 5 mg valium and that can be pretty rough if your tapering that much each week. Since you're having a rough time it might be best to slow it down or better yet, take a lesser cut than .25 mg a week. Will your Dr. work with you on a lesser cut? Most buddies here are tapering at about 10% every couple weeks or so.

 

 

Link to comment
Share on other sites

×
×
  • Create New...